# SDR ASAA2024042249811

- Difficulty date: April 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 56,824 hours, 16,876 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810763
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR PANEL 141A5810-763 HAS DELAM & CORRODED INSERTS. GROUNDED - YES. REPAIRED MAIN CABIN FWD WET AREA FLOOR PANEL 141A5810-763 HAS DELAM & CORRODED INSERTS IAW ASA B737-800 SRM 53-00-50.
